# SDR ASAA0540523

- Difficulty date: October 5, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Temporary
- Location: Fs 960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - TEMP REPAIR AT STRINGER 25 LEFT BS 837, AFT CARGO DOOR CUTOUT LOWER CORNER.  REMOVED AND REPLACED REPAIR WITH PERM REPAIR PER B737-2000 SRM 53-00-01 FIG 201.  (M)
